Skip to content Skip to navigation

Boundary Value Problems for Degenerate Coupled Systems with Variable Time Delay

Commun. Math. Anal.
Volume 20, Number 1 (2017), 50 - 68

Boundary Value Problems for Degenerate Coupled Systems with Variable Time Delay

Price: $20.00

Abstract

The boundary value problems for coupled systems of parabolic and ordinary differential equations, where all equations contain time depended delay and degenerate at initial moment, are considered. Existence and uniqueness of classical solutions of these problems are proved. A priori estimates are obtained.